| Model Number |
LUCAS 3 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker field service representative (fsr) evaluated the device and verified the reported issue.The fsr found the drive belt frayed, and replaced it to resolve the issue.Proper device operation was observed through functional and performance testing and the device was returned to the customer for use.The cause of the reported issue was determined to be a damaged drive belt.
Event or Problem Description
The customer contacted stryker to report that their device will not perform compressions.In this state, a delay in cardiopulmonary resuscitation may occur.If a device malfunctions, the device operating instructions indicate that the user is to remove the device and immediately start manual chest compressions.There was no patient involvement reported with the event.